Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017 (2017), Article ID 5916805, 7 pages
https://doi.org/10.1155/2017/5916805
Research Article

Uniformly Geometric Functions Involving Constructed Operators

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Correspondence should be addressed to Maslina Darus; ym.ude.mku@anilsam

Received 22 February 2017; Accepted 28 March 2017; Published 16 April 2017

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2017 Mohammad Al-Kaseasbeh and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Darus and K. Al-Shaqsi, “Differential sandwich theorems with generalised derivative operator,” International Journal of Computational and Mathematical Sciences, vol. 2, no. 2, pp. 75–78, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. I. Robertson, “On the theory of univalent functions,” Annals of Mathematics. Second Series, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17–32, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Rønning, “On starlike functions associated with parabolic regions,” Annales Universitatis Mariae Curie-Sklodowska. Sectio A. Mathematica, vol. 45, pp. 117–122, 1991. View at Google Scholar · View at MathSciNet
  8. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. A. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at MathSciNet
  10. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. S. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, no. 1, pp. 119–135, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Ruscheweyh, Convolutions in Geometric Function Theory, Gaetan Morin Editeur Ltee, 1982.
  13. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, CRC Press, Boca Raton, Fla, USA, 2000. View at MathSciNet